# SDR 96UAL900093

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Compressor
- Part number: 38220803
- Condition: Damaged
- Location: Apu
- Part time: 5,838 hours
- Stage of operation: CR
- Nature of condition: C, B, J
- Precautionary procedure: A

## Discrepancy

REPORTED SMOKE IN CABIN.  FLIGHT DIVERTED TO SPOKANE.  FOREIGN OBJECT DAMAGE IN THE APU DRIVEN COMPRESSOR.  REPLACED APU.
